# SDR MASA2011051302705

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 14,906 hours, 12,106 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Loose
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR HANDLE CVR LOOSE.  RE-SECURED HANDLE COVER.
